# SDR AU971387

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 84116
- Condition: Cracked
- Location: Mlg Rt Door
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOOR IDLER BELLCRANK BROKEN. FURTHER INVESTIGATION FOUND THE LH IDLER BELLCRANK CRACKED IN THE SAMEAREA.
